I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1995, VOLUME 1, NUMBER 4, PAGES 923-937
Maximal ideals in semirings of continuous functions
The author investigates the conditions on a topological
space X and
a topological semiring S of the
existence of a canonical homeomorphism between the maximal ideal space of the
semiring C(X,S) and the
Tikhonov product of X
and the maximal ideal space of the
semiring S. The generalized zero
sets and the properties of continuous function semirings are considered. An analog of
Gelfand--Kolmogorov theorem is obtained for maximal ideals of semirings
of continuous functions with values in topological semiskewfields.
All articles are
published in Russian.
Last modified: October 3, 1997.